| Catalog Number |
MC33150 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/15/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that regarding a smallbore pressure infusion extension set w/microclave® clear, purple clamp, rotating luer experienced leakage.It was reported by the initial reporter "there was slight leakage of saline flush and radioactive tracer occurred at the widest part of the hard plastic barrel segment of the needless connector on an intravenous extension set.Still hand-injecting but with reduced pressure, leakage could be avoided, and the medication was administered with minimal total leakage/contamination.No change in clinical outcome.Patient was able to complete scan, and images were acquired without issue thanks to contamination pads set up ahead of injection and disposed of appropriately." there was patient involvement and no patient harm or adverse event.
Additional Manufacturer Narrative
D4 and h4 the lot#, expiration date, and manufacture date are unknown.E1 - this complaint was received through: (b)(6).Upon completion of the investigation a supplemental mdr will be submitted.
Additional Manufacturer Narrative
Investigation summary: the complaint could not be confirmed by investigation.No product samples, pictures, or videos were received for investigation.Without the return of the used sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.The device history review could not be reviewed due to the unknown lot number.